Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Was on yasmine, continuous spotting, light bleeding. Should i be worried?

Hi, I m 19, 5 7 and 10st. My question is I was on yasminelle for a few months and came off it for 3 months , and I ve just finished my first pack after going back on it, I began it on the first day of my period and that period never quite went away, I have been lightly bleeding and having brown discharge for 4 weeks now, I never missed a pill and I take it religiously, I m really worried, please help!
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Bleeding between menstrual periods in young people is very
related with to take birth control pill.The bleeding is usually less than menstruation and sometimes continuously.You must go to your gynecologist.He must rule out other pathologies and surely change you to another birth control pill
I wish you good health.
(If the answer has helped you, please indicate this)
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor